MathSciNet Relay Station
MathSciNet bibliographic data
MR2319067 92D30 (65L99)
Rafei, M.; Daniali, H.; Ganji, D. D. Variational interation method for solving the epidemic model and the prey and predator problem. Appl. Math. Comput. 186 (2007), no. 2, 1701–1709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement